Professor Endre Suli

Professor Endre Suli

Professor Endre Suli

  • Professor of Numerical Analysis

Personal Web Page

eMail: Endre [dot] Suli [-at-] maths [dot] ox [dot] ac [dot] uk
Contact Form

Phone Number(s):

Reception: +44 1865 273525
Direct: +44 1865 615318

Fax: +44 (0)1865 273583

Office: S1.12

Departmental Address:

Mathematical Institute
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
Woodstock Road
Oxford
OX2 6GG
United Kingdom

Research Interests: 

Numerical analysis of nonlinear partial differential equations.

See: http://people.maths.ox.ac.uk/suli/index.html

Prizes, Awards and Scholarships: 

Invited Speaker, International Congress of Mathematicians, 2006

Foreign Member of the Serbian Academy of Sciences and Arts, 2009

Fellow of the European Academy of Sciences (EAS), 2010

Charlemagne Distinguished Lecture, 2011

IMA Service Award, 2011

Professor Hospitus Universitatis Carolinae Pragensis, 2012- 

Oxford University Teaching Excellence Award, 2009

Mathematical Institute Teaching Award, 2013

Major/Recent Publications: 

Complete list of publications:  http://people.maths.ox.ac.uk/suli/biblio.html

J W Barrett and E Süli: Existence of global weak solutions to finitely extensible nonlinear bead-spring chain models for dilute polymers with variable density and viscosity. J. Differential Equations 253 (2012) 3610–3677. http://dx.doi.org/10.1016/j.jde.2012.09.005. Extended version available from: arXiv:1112.4781.

J W Barrett and E Süli: Existence and equilibration of global weak solutions to kinetic models for dilute polymers I: Finitely extensible nonlinear bead-spring chains. M3AS. Mathematical Models and Methods in Applied Sciences. Vol. 21, No.6, 1211-1289, 2011. DOI No: 10.1142/S0218202511005313. Extended version available from: arXiv:  http://arxiv.org/abs/1004.1432

J W Barrett and E Süli. Existence and equilibration of global weak solutions to kinetic models for dilute polymers II: Hookean-type bead-spring chains. M3AS. Mathematical Models and Methods in Applied Sciences. Vol. 22, No.5, 2012. [84 pages]. DOI No: 10.1142/S0218202511500242. Extended version available from: arXiv: http://arxiv.org/abs/1008.3052

J W Barrett and E Süli. Reflections on Dubinskii's nonlinear compact embedding theorem. Publications de l'Institut Mathématique (Belgrade) (N.S.) 91(105) (2012), 95-110. DOI: 10.2298/PIM1205095B. Available from: arXiv: http://arxiv.org/abs/1101.1990

J W Barrett and E Süli. Finite element approximation of finitely extensible nonlinear elastic dumbbell models for dilute polymers. ESAIM: M2AN. 46 (2012) 949–978. DOI No: 10.1051/m2an/2011062. Available from: http://dx.doi.org/10.1051/m2an/2011062

C Schwab and E Süli. Adaptive Galerkin approximation algorithms for Kolmogorov equations in infinite dimensions. Stochastic Partial Differential Equations: Analysis and Computations. Volume 1, Issue 1 (2013), 204-239. DOI: 10.1007/s40072-013-0002-6. Available from: http://link.springer.com/article/10.1007%2Fs40072-013-0002-6

L Figueroa and E Süli. Greedy approximation of high-dimensional Ornstein-Uhlenbeck operators. J. Foundations of Computational Mathematics, October 2012, 12 (5) 573623.  DOI: 10.1007/s10208-012-9122-z. Available from: http://dx.doi.org/10.1007/s10208-012-9122-z . Extended version available from: arXiv: http://arxiv.org/abs/1103.0726

M Bulíček, J Málek and E Süli. Existence of global weak solutions to implicitly constituted kinetic models of incompressible homogeneous dilute polymers. Communications in Partial Differential Equations.  Volume 38, Issue 5 (2013), 882-924. DOI: 10.1080/03605302.2012.742104. Available from: http://www.tandfonline.com/doi/abs/10.1080/03605302.2012.742104 or  http://ncmm.karlin.mff.cuni.cz/research/Preprints/servirPrintsYY.php?y=2012

Ch Makridakis and E Süli. Finite element analysis of Cauchy-Born approximations to atomistic models. Archive for Rational Mechanics and Analysis. Volume 207, Issue 3 (2013), Page 813-843. DOI No: 10.1007/s00205-012-0582-8. Available from: http://link.springer.com/article/10.1007/s00205-012-0582-8

L Diening, C Kreuzer and E Süli. Finite element approximation of steady flows of incompressible fluids with implicit power-law-like rheology. SIAM J. Numer. Anal., 51(2), 984–1015. (32 pages). Published online: 21 March 2013. Available from: http://epubs.siam.org/doi/abs/10.1137/120873133

Recent Publications (from MathSciNet): 

More publications